# SDR UPS99828350

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558421N
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FS 1180, LONGERON 29L BATHTUB FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-1-20D.
